Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What medicine can be taken for skin rashes ?

Look like hives
Asked On : Sun, 1 May 2011
Answers:  2 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

consult a dermatologist, u might be suffering from allergic dermetitis.

dont worry, u will be all rite.


Answered: Sun, 1 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have urticaria-type of skin allergy.
better to consult dermatologist
u can take tab cetrizine at night
it take long time to cure ur problem
drink more water
avoid sour food
avoid direct sunlight
Answered: Mon, 2 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor